# SDR DL764090440

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 30,361 hours, 7,931 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 766300G
- Part serial: 30
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ENG HAD TO RESET L GEN CONT SWITCH TO PWR L ENG GEN.  REPLACED L GCU.
